Live R&D: Fellows Seminar

Loading Events

« All Events

  • This event has passed.

Live R&D: Fellows Seminar

March 7th 2016, 12:30 pm - 6:30 pm

Live R&D: Fellows Seminar
7th March, 12:30 – 18:30, FREE
 
During our Live R&D exhibition BOM presents its second ever ‘Fellows Seminar’. This event will see all 16 of our 2016 Fellows present and discuss their current research and development.
 
This event is essential for students, designers, artists, technologists and scientists working in Birmingham, looking to learn and contribute to the local, artistic ecology.
Schedule:
12:55 – START
Short introduction from BOM Director Karen Newman & Head of Programming Louise Latter

13:00 – PETE ASHTON TALK

13:15 – JUSTIN WIGGAN TALK

13:30 – JO GANE TALK

13:45 – MELISSA GRANT TALK

14:00 – 15 MINUTE BREAK

Light refreshments

14:15 – RIA HARTLEY TALK

14:30 – PETE JAMES TALK

14:45 – GEMMA MARMALADE TALK

15:00 – AMY MARTIN TALK

15:15 – 15 MINUTE BREAK

Light refreshments

15:30 – BEN NEAL TALK

15:45 – NIKKI PUGH TALK

16:00 – LOUISE LATTER TALK

Louise will be discussing future BOM programming

16:15 – ANTONIO ROBERTS TALK

16:30 – 15 MINUTE BREAK

Light refreshments

16:45 – LAURIE RAMSELL TALK

17:00 – JOHN SEAR TALK

17:15 – LEON TRIMBLE TALK

17:30 – DAN BURWOOD TALK

17:45 – DI WILTSHIRE TALK

18:00 END

Pizza and beer will be provided (incl. GF options!)

Each presentation will be 10 minutes plus 5 minutes of questions at the end. 

Light refreshments (e.g tea & coffee) will be provided but bringing a lunch is recommended!

 

 

Details

Date:
March 7th 2016
Time:
12:30 pm - 6:30 pm
Event Categories:
, ,